MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L18MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L18MM; SCREW, FIXATION, BONE
Catalog Number 656318S
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
As reported: "during the intraoperative opening of the implant, the outer packaging did not come off smoothly and the inner case was dropped, making it unclean.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The review of the received picture has shown that the cover of the inner sterile blister did not peel off properly on one corner.There are residues of the paper visible, which indicates that the friction was in this area higher than usual to remove the cover.Based on that the complaint can be confirmed.Just one picture of a section of the inner blister was provided, the rest of the package is not visible and the overall condition can therefore not be evaluated.The product was not returned for investigation and therefore no further product evaluation is possible.A review of the device history for the reported lot did not indicate any abnormalities.The reported lot 1000538749 was manufactured in october 2023 with lot size of (b)(4)devices and we are not aware of any other complaint of this nature for this lot.The review of the complaint history has also shown that there are no other complaints of this nature for the catalog # 656318s.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In retrospective it cannot be defined if any occurrence during transportation, storage (e.G.Problem with humidity or temperature) or during handling (e.G.Not grapping the full cover at the indented place) did lead to improper peel off of the blister cover.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LOCKING SCREW,T8 FULL THREAD, 2.7MM/L18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18454732
Report Number0008031020-2024-00007
Device Sequence Number14228254
Product Code HWC
UDI-Device Identifier07613327070705
UDI-Public07613327070705
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number656318S
Device Lot Number1000538749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown